Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1978), pp. 72-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_12_a7,
author = {A. V. Sachenkov and G. V. Al'tshuler},
title = {Solution of a~three-dimensional problem of elasticity theory for a~transversally isotropic {layer.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--83},
year = {1978},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_12_a7/}
}
TY - JOUR AU - A. V. Sachenkov AU - G. V. Al'tshuler TI - Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer. II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1978 SP - 72 EP - 83 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1978_12_a7/ LA - ru ID - IVM_1978_12_a7 ER -
%0 Journal Article %A A. V. Sachenkov %A G. V. Al'tshuler %T Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer. II %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1978 %P 72-83 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1978_12_a7/ %G ru %F IVM_1978_12_a7
A. V. Sachenkov; G. V. Al'tshuler. Solution of a three-dimensional problem of elasticity theory for a transversally isotropic layer. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1978), pp. 72-83. http://geodesic.mathdoc.fr/item/IVM_1978_12_a7/